MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 BLOWER EQ-5000 230V UK EQUATOR; SYSTEM, THERMAL REGULATING

SMITH¿S MEDICAL ASD, INC. LEVEL 1 BLOWER EQ-5000 230V UK EQUATOR; SYSTEM, THERMAL REGULATING
Model Number EQ-5000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation summary: the affected device was returned for evaluation.Visual inspection performed.Device looks to be in used condition.Small scratches on housing visible.No hose clip provided.Membrane switch was faulty.Warming hose and power cord were provided.Functional testing performed.The customer's problem was duplicated.The root cause was the thermistor or thermistor cable, which was defective.No warming function.Faulty hose was replaced.Electrical safety and functional test passed after repair.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that while testing the temperature of the warmer, incorrect readings were received.In one instance, when setting the temperature to 36 degrees celsius, the device showed a recording of 12 degrees celsius.There was unknown patient involvement reported.

Brand Name
LEVEL 1 BLOWER EQ-5000 230V UK EQUATOR
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20609855
Report Number3012307300-2024-12678
Device Sequence Number18124874
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)110118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000
Device Catalogue NumberEQ-5000-UK-230V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown